# SDR CA020515015

- Difficulty date: January 19, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Misrigged
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT SPEED APPROX. 240 KTS & ALT 8000 FT, RECEIVED LDG ADVISORY LIGHT FOR APPROX. 1 SECONDS ON MLG. BEHAVIOR OF A/C SIMILAR TO NORMAL LDG GEAR EXTENTION, I.E. FELT DRAG & "SOUND".  AFTER SYS WENT BACK TO NORMAL. 1ST ACTION OF CREW SPEED REDUCTION. AFTER APPROX. 30-60 SEC SAME EVENT, WITH MAIN GEAR, OCCURED AGAIN. NORMAL GEAR EXT. PREFORMED & NORMAL INDICATION,  FOLLOWED BY NORMAL LDG. MAINT INVEST. DETERMINED LT GEAR DOOR CLOSED SENSOR GAP TO BE FAR. LT GEAR DOOR CLOSED SENSOR ADJUSTED. A/C RT-SRV. THE  CAUSE FOR UNCOMMANDED DOOR CYCLING AN INCORRECT RIGGING OF GEAR DOOR CLOSED SENSOR.
